# SDR DALA13051770930

- Difficulty date: October 11, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Rig
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE CHECK,  FOUND TOP OF DOOR STOP DOES NOT CLEAR ARM ASSY BY .2500 IN, REQUIRES SHIMS IAW AMDS 5350-01077-0101, STEP 1.  INSTALLED SHIMS AND RIGGED ARM ASSY IAW AMDS 5350-01077-0101 STEP 1 (E).  THE REQUIRED INSPECTION WAS COMPLETED.
